# SDR ASOA201902027026

- Difficulty date: February 2, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 37,793 hours, 29,789 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE VERTICAL STAB TRAILING EDGE R/H LOWER STIFFENER CRACKED AT THE LOWER RIVETS. MAINTENANCE REPAIRED THE AREA IAW ETD 2019-145-010869. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
